MathSciNet Relay Station
MathSciNet bibliographic data
MR166597 (29 #3870) 42.50 (46.80)
Granirer, Edmond A theorem on amenable semigroups. Trans. Amer. Math. Soc. 111 1964 367–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement